RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Timofeev, Aleksei Yur'evich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 7

Number of views:
This page:332
Abstract pages:1489
Full texts:634
References:169
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person20435
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/245462

Publications in Math-Net.Ru
2012
1. A. Y. Timofeev, “Boundary problem for the generalized Cauchy–Riemann equation in spaces, described by the modulus of continuity”, Ufimsk. Mat. Zh., 4:1 (2012),  146–152  mathnet
2011
2. A. Y. Timofeev, “Construction of functions with determined behavior $T_G(b)(z)$ at a singular point”, Ufimsk. Mat. Zh., 3:1 (2011),  85–93  mathnet  zmath; Ufa Math. J., 3:1 (2011), 83–91
3. A. Yu. Timofeev, “Dirichlet problem for holomorphic functions in spaces with determined modulus of continuity”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, 3,  107–116  mathnet
2010
4. A. Yu. Timofeev, “Weighted space of functions in the theory of generalized Cauchy-Riemann equation”, Ufimsk. Mat. Zh., 2:1 (2010),  110–118  mathnet  zmath
5. A. S. Ilchukov, A. Yu. Timofeev, “Dirichlet problem for holomorphic functions in spaces described by modulus of continuity”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, 1,  58–65  mathnet
1982
6. A. Yu. Timofeev, “Representation of the solution of an equation of infinite order as a sum of two solutions”, Mat. Zametki, 31:2 (1982),  245–256  mathnet  mathscinet  zmath; Math. Notes, 31:2 (1982), 125–131  isi
1981
7. A. Yu. Timofeev, “Splitting a sequence of exponential polynomials”, Dokl. Akad. Nauk SSSR, 260:1 (1981),  43–46  mathnet  mathscinet  zmath

1993
8. I. F. Krasichkov-Ternovskii, A. M. Sedletskii, A. Yu. Timofeev, “Seminar dedicated to the memory of A. F. Leont'ev”, Uspekhi Mat. Nauk, 48:6(294) (1993),  177  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020